# SDR ZZDA2010372

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE CEILING MOUNTED EXIT SIGN PLASTIC COVER FELL OFF.  TEMPORARILY SECURED EXIT SIGN AND PLACED ON NEF.
